Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 7, Issue 4, 230 - 304
Articles: 1 - 8 XML export
Solving Fractional Partial Differential Equation By Using Wavelet Operational Method
Author(s): A. Neamaty, B. Agheli, R. Darzi
Pages: 230 - 240
Approximate Solutions Of The Q-discrete Burgers Equation
Author(s): Yu-xiang Zeng, Yi Zeng
Pages: 241 - 248
Conformal H-vector-change In Finsler Spaces
Author(s): A. Taleshian, D.m. Saghali, S.a. Arabi
Pages: 249 - 257
Difference Equations And Sbec Optimal Codes
Author(s): P. K. Das
Pages: 258-265
Introducing A Novel Bivariate Generalized Skew-symmetric Normal Distribution
Author(s): Behrouz Fathi-vajargah, Parisa Hasanalipour
Pages: 266 - 271
New Homotopy Perturbation Method To Solve Non-linear Problems
Author(s): M. Rabbani
Pages: 272 - 275
Coupled Fixed Point Theorems For Symmetric (phi,psi )-weakly Contractive Mappings In Ordered Partial Metric Spaces
Author(s): Manish Jain, Neetu Gupta, Calogero Vetro And Sanjay Kumar
Pages: 276 - 292
Prefunctions And System Of Differential Equation Via Laplace Transform
Author(s): D. B. Dhaigude, S. B. Dhaigude
Pages: 293 - 304

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more